MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; PROXIMAL TIBIA, 87MM RESECTION

ONKOS SURGICAL ELEOS; PROXIMAL TIBIA, 87MM RESECTION
Model Number 25002200E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2021-00338, #3013450937-2021-00340, #3013450937-2021-00341, #3013450937-2021-00342, #3013450937-2021-00343, #3013450937-2021-00344.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2021 where the following eleos implants were revised: distal femur, proximal tibia, cemented bowed stem, cemented straight stem, poly spacer, distal femur axial pin, and tibial hinge component.No additional information regarding this adverse event has been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.

Brand Name
ELEOS
Common Device Name
PROXIMAL TIBIA, 87MM RESECTION
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13095981
Report Number3013450937-2021-00339
Device Sequence Number4192068
Product Code KRO
UDI-Device IdentifierB27825002200E0
UDI-PublicB27825002200E0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002200E
Device Catalogue Number25002200E
Device Lot Number1842308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25000011E, ELEOS CEMENTED STRAIGHT STEM; P/N 25001208E, ELEOS POLY SPACER; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N CB-15152-03M, ELEOS CEMENTED BOWED STEM; SMITH & NEPHEW BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexMale